# SDR ASOA20121126136V

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 27,538 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR SILL CORRODED.  MX R & R CARGO DOOR SILL IAW CPM 51-21-06 AND SRM 53-31-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
